# SDR 98ZZZX356

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: YZ2RN7T
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UPLOCK SWITCH PLUNGER CRACKS AT INSERT (PLASTIC).  SECOND AIRCRAFT IN LAST YEAR WITH THIS PROBLEM DISCOVERED DURING ANNUAL INSPECTION.  THIS CRACKING PERMITS MOISTURE INSIDE THE HOUSING CAUSING ERRONEOUS UNLOCK INDICATIONS IN COCKPIT WHEN GEAR IS ACTUALLY UP AND LOCKED.
